Linéarisation des perturbations holomorphes des rotations et applications (1999)


Risler, Emmanuel
Mémoires de la Société Mathématique de France, Tome 77 (1999) v-102 p doi : 10.24033/msmf.390
URL stable : http://www.numdam.org/item?id=MSMF_1999_2_77__R3_0

Bibliographie

[1] L. V. Ahlfors, L. Bers, Riemann's mapping theorem for variable metrics, Ann. of Math., 72 (1960), 385-404. MR 22 #5813 | Zbl 0104.29902

[2] V. I. Arnold, On the mappings of the circumference onto itself, Translations A.M.S., vol. 46, 2nd series (1965), 213-284. Zbl 0152.41905

[3] V. I. Arnold, Geometrical methods in the theory of ordinary differential equations, Grundlehren der mathematischen Wissenschaften 250, Springer-Verlag (1983). MR 84d:58023 | Zbl 0507.34003

[4] A. D. Bruno, Analytical form of differential equations, Transactions Moscow Math. Soc. 25 (1971), 131-288 ; 26 (1972), 199-239. Zbl 0272.34018

[5] L. Carleson, T. W. Gamelin, Complex dynamics, Springer-Verlag (1991). Zbl 0782.30022

[6] M. R. Herman, Exemples de fractions rationnelles ayant une orbite dense sur la sphère de Riemann, Bull. Soc. Math. France, 112 (1984), 93-142. Numdam | MR 86d:58055 | Zbl 0559.58020

[7] M. R. Herman, Simple proofs of local conjugacy theorems of diffeomorphisms of the circle with almost every rotation number, Bol. Soc. Bras. Mat. 16, 1 (1985), 45-53. MR 87f:58085 | Zbl 0651.58008

[8] L. Hörmander, An introduction to complex analysis in several variables, North Holland Mathematical Library, 2ème édition, (1973). Zbl 0271.32001

[9] J. H. Hubbard, Sur les sections analytiques de la courbe universelle de Teichmüller, Memoirs of the A.M.S., vol. 4, No 166 (1976). MR 55 #3326 | Zbl 0318.32020

[10] S. Lang, Introduction to diophantine approximation, Addison Wesley, New York (1966). MR 35 #129 | Zbl 0144.04005

[11] R. Mañ;E, On the instability of Herman rings, Inv. Math. 81 (1985), 459-471. MR 87e:58119 | Zbl 0595.30032

[12] R. Pérez-Marco, J.-C. Yoccoz, Germes de feuilletages holomorphes à holonomie prescrite, Astérisque 222, (1994), 345-371. MR 96b:58090 | Zbl 0809.32008

[13] E. Risler, Dynamique des perturbations holomorphes des rotations, Thèse de l'École Polytechnique (1996).

[14] H. Rüssmann, Kleine Nenner II: Bemerkungen zur Newtonschen Methode, Nachr. Akad. Wiss. Göttingen, Math. Phys. K1 (1972), 1-20. MR 46 #8407 | Zbl 0255.30003

[15] H. Rüssmann, On the frequencies of quasi-periodic solutions of analytic nearly integrable Hamiltonian systems, Seminar on Dynamical Systems (St Pet. 91), S. Kuksin, V. Lazutkin, J. Pöschel eds., Progress in Nonlinear Differential Equations and their Applications, Birkhäuser (1994). Zbl 0797.58028

[16] C. L. Siegel, Iteration of analytic functions, Ann. of Math., 43 (1942), 807-812. MR 4,76c | Zbl 0061.14904

[17] H. Whitney, Analytic extensions of differentiable functions defined in closed sets, Trans. Amer. Math. Soc. 36 (1934), 63-89. JFM 60.0217.01 | MR 1501735 | Zbl 0008.24902

[18] J.-C. Yoccoz, Théorème de Siegel, nombres de Bruno et polynôme quadratique, Astérisque 231 (1995), 3-88. MR 96m:58214

[19] J.-C. Yoccoz, Conjugaison des difféomorphismes analytiques du cercle, manuscrit (1988).